# SDR HEEA954920

- Difficulty date: May 4, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N6603X
- Make and model: Bell 206L-3
- Aircraft serial: 51412
- System (JASC): 3452 · ATC Transponder System
- Part: Transceiver
- Part number: 066106200
- Condition: Inoperative
- Location: Cockpit Atc
- Component: KT76
- Stage of operation: NR
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INOPERATIVE. FOUND REPLY LIGHT TO BE DIM.  REPLACED PHOTOCELL V301.  REPAIRED.  REPLACED DETERIORATED RESISTOR R477.  FOUND INTERMITTENT PULSES ON OSCILLOSCOPE WHEN DIALING THROUGH FREQUENCIES.  CLEANED CONTACTS ON ALL WAFERS.  REPAIRED.  BENCH CHECK GOOD.
